# SDR SIMA200729910

- Difficulty date: October 25, 2007
- Submitted: October 29, 2007
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- Aircraft time: 18,623 hours, 22,766 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: No Indication
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

APR LIGHTS DID NOT ILLUMINATE DURING TAKEOFF AND CTOT WILL NOT ENGAGE.  CREW ELECTED TO RETURN TO THE GATE.
